Hoarseness or changing voice is found among people who take Pantoprazole, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Hydrochlorothiazide, and have Asthma . We study 38,118 people who have side effects while taking Pantoprazole from FDA and social media. Among them, 170 have Hoarseness or changing voice. Find out below who they are, when they have Hoarseness or changing voice and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Pantoprazole has active ingredients of pantoprazole sodium. It is often used in gastroesophageal reflux disease. (latest outcomes from Pantoprazole 56,764 users)
Hoarseness or changing voice has been reported by people with asthma, chronic obstructive pulmonary disease, high blood pressure, rheumatoid arthritis, osteoporosis (latest reports from 26,058 Hoarseness or changing voice patients).
On Oct, 18, 2016
38,118 people reported to have side effects when taking Pantoprazole.
Among them, 170 people (0.45%) have Hoarseness Or Changing Voice
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I Have had PMR now for about 15 months and am on prednisone for it. I noticed about 2 months ago that I couldn't sing like I used to. I had lost my range. I now am getting quite hoarse. It is progressively worsening. Does anyone know of a cure for this? Would going back up on the dose of prednisone help? I am looking for an ENT who has experience with rheumatologic disorders, such as PMR.
Hi, everybody, im having really weird symptoms to do with reflux. I have burning up my esophagus that continues up into my face and head. After I eat my jaw and ears go numb. My eyes, ears and nose feel like flames are coming out of them. Does anyone else have this? I'm on 40 mg of panatloc and 150 mg of Zantac is this safe?
Started with 20 mg of Latuda with dinner for a week with a little burning and tightness and sort of heat in my chest, and then I went up to 40 mg after a week or 8 days, hoping the symptoms would stop. After upping to 40mg, I started feeling rapid heart beat and extreme yawning as if I couldn't ...
I am 60 years old and have Primary Progressive M.S. for 10 years. Have been taking Ampyra for 20 months. Had 1 paralyzed vocal chord after 13 months. Had second paralyzed vocal chord at 20 months. Stopped taking Ampyra. Did not know there was a risk of losing voice taking Ampyra till very ...
Hi everyone, 63 yr old male. I've been taking Pantoprazole Sodium 40mg for about a year now, after having been on a feeding tube for 18 months (cancer). Except for dry eyes -- actually, just the left eye every morning for some reason -- I don't seem to have any side effects. But last night my ...
Hi, everybody, im having really weird symptoms to do with reflux. I have burning up my esophagus that continues up into my face and head. After I eat my jaw and ears go numb. My eyes, ears and nose feel like flames are coming out of them. Does anyone else have this? I'm on 40 mg of panatloc and ...
I Have had PMR now for about 15 months and am on prednisone for it. I noticed about 2 months ago that I couldn't sing like I used to. I had lost my range. I now am getting quite hoarse. It is progressively worsening. Does anyone know of a cure for this? Would going back up on the dose ...
Hi everyone, I took Levofloxacin (Levaquin) about two years ago (Oct. 2014) and have recovered from most of the very unpleasant side-effects. But my voice still keeps getting hoarse and my voice cords and larynx hurt almost every day (itching kind of pain, sometimes stinging), which makes ...
I took Levoflocin for a severe arm infection (750mg - 10 days). It worked great but I had severe hoarseness. I have been off Levo for about two weeks but still experiencing some hoarseness. Is this normal?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.